# SDR USAA2011033191300

- Difficulty date: March 19, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 5,993 hours, 40,137 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Attach Angle
- Part number: 6547501135
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON ATTACH ANGLE AT LEFT HORIZONTAL STABILIZER REAR SPAR AT STAB STA 221.5 & 34 INCHES FROM REAR SPAR.  REPLACED ATTACH ANGLE AT LEFT HORIZONTAL STABILIZER REAR SPAR IAW B737 SRM 51-10-02 & 51-40-02.
